# SDR 20000919SH018

- Difficulty date: September 11, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N873JC
- Make and model: Dorner DO328300
- Aircraft serial: 3118
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 106000701
- Part serial: 0017
- Condition: Leaking
- Location: Nr 1 Eng Pylon
- Part time: 625 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL OBSERVED ON BOTTOM OF WING, RUNNING DOWN SIDES OF NR 1 ENGINE PLYON, OUT PYLON DRAIN UPON ARRIVAL.  REMOVED UPPER FWD WING PANEL AND FOUND FUEL EVERYWHERE.  FAIRCHILD STATED NEW RETURN VALVE PN 106-0007-01 MFG BY SHAW AERO SERVICES HAD BEEN FOUND LEAKING AROUND SIGNAL OUTPUT WIRES..  RUN-UP OF ENGINE FOUND FUEL COMING FROM AROUND VALVE TO WING FITTING.  REMOVED VALVE.  REPLACED MS29512-08 O-RING, RUN-UP ACFT, STILL LEAKED.  FAIRCHILD STATED TO CHANGE VALVE TO STOP LEAK.  INSTALLED NEW VALVE SAME P/N SAME MFG AND LEAK IS GONE.  (X)
